EconPapers    
Economics at your fingertips  
 

Transient Analysis of a System with Queue Dependent Servers and Controllable Arrivals

Chandrika K. Udaya
Additional contact information
Chandrika K. Udaya: Avinashilingam Deemed University, Coimbatore, India

Stochastics and Quality Control, 2006, vol. 21, issue 2, 291-299

Abstract: A finite capacity Markovian queueing system with a number of heterogeneous channels depending on the system size is considered. The system consists of one regular channel and a maximum of c additional channels. When all the channels are in operation, the arrival rate is controlled depending on the queue length in order to minimize the waiting time of the customers. Expressing the Laplace transforms of the system of governing equations in matrix form and using the properties of symmetric tridiagonal matrices, the transient and steady state probabilities are derived. Some numerical results are presented.

Date: 2006
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1515/EQC.2006.291 (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:ecqcon:v:21:y:2006:i:2:p:291-299:n:12

Ordering information: This journal article can be ordered from
https://www.degruyter.com/journal/key/eqc/html

DOI: 10.1515/EQC.2006.291

Access Statistics for this article

Stochastics and Quality Control is currently edited by George P. Yanev

More articles in Stochastics and Quality Control from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2025-03-19
Handle: RePEc:bpj:ecqcon:v:21:y:2006:i:2:p:291-299:n:12